A note on deconvolution with completely monotone sequences and discrete fractional calculus

Lei Li Jian-Guo Liu

Convex and Discrete Geometry mathscidoc:1905.43015

Quart. Appl. Math., 76, 189-198, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-05-11 23:53:07 uploaded by jianguo ] [ 350 downloads ] [ 0 comments ]
@inproceedings{lei2018a,
  title={A note on deconvolution with completely monotone sequences and discrete fractional calculus},
  author={Lei Li, and Jian-Guo Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511235307916380343},
  booktitle={Quart. Appl. Math.},
  volume={76},
  pages={189-198},
  year={2018},
}
Lei Li, and Jian-Guo Liu. A note on deconvolution with completely monotone sequences and discrete fractional calculus. 2018. Vol. 76. In Quart. Appl. Math.. pp.189-198. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511235307916380343.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved